Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 153706, 9 pages
Research Article

Exact Solutions of the Space-Time Fractional Bidirectional Wave Equations Using the -Expansion Method

College of Mathematics of Honghe University, Mengzi, Yunnan 661100, China

Received 15 March 2014; Accepted 9 June 2014; Published 23 June 2014

Academic Editor: Jin Liang

Copyright © 2014 Wei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Abdullah Sonmezoglu, “Exact Solutions for Some Fractional Differential Equations,” Advances in Mathematical Physics, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Emad Abdel-Baki Abdel-Salam, and Gamal Fargahly Hassan, “Multiwave solutions of fractional 4th and 5th order Burgers equations,” Turkish Journal of Physics, vol. 39, no. 3, pp. 227–241, 2015. View at Publisher · View at Google Scholar
  • Emad A-B. Abdel-Salam, and Gamal F. Hassan, “Study on the variable coefficient space–time fractional Korteweg de Vries equation,” Ain Shams Engineering Journal, 2016. View at Publisher · View at Google Scholar